# SDR ASMF201910004

- Difficulty date: July 24, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 57,062 hours, 30,965 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Part number: E7174000
- Part serial: BEHHF022251
- Condition: Tripped
- Location: Left
- Part time: 8,076 hours, 3,816 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT GDL DUE TO DURING DESCENT AT 14,000 FEET, THE RH PACK AND LH BLEED TRIP OFF LIGHTS TURNED ON AND OXYGEN MASK DEPLOYED; SO THE FLIGHT CREW ACCOMPLISHED THE QRH 2.7 PROCEDURE, CONFIRMING THE FAILURE. MAINTENANCE PERSONNEL PERFORMED THE CABIN DEPRESSURIZATION CONDITION CONDITIONAL INSPECTION IAW AMM 05-51-81-210-801, DETECTING ALL PASSENGER CHEMICAL OXYGEN GENERATORS ACTIVATED; THE FORWARD CLOSET PORTABLE OXYGEN BOTTLE WITH LOW PRESSURE; AFT RH CLOSET BOTH DISPOSABLE OXYGEN MASKS USED; AFT OUTFLOW VALVE GASKET DAMAGED; AFT OUTFLOW VALVE BONDING JUMPER FRAYED. THE WO´S 5560966, 5560970, 5560993, 5560994, 5561017, 5561018, 5562494, 5563117, 5563131, 5563164 AND 5564623 WERE ISSUED TO PERMANENT REPAIR; ALL OXYGEN GENERATORS WERE REPLACED IAW AMM TASKS 35-22-11-000/400-804-001; THE FORWARD CLOSET PORTABLE OXYGEN BOTTLE WERE REPLACED IAW AMM TASK 35-31-01-960-801; THE OXYGEN MASKS WERE REPLACED IAW AMM TASK 35-31-01-960-801 STEP 2.E AND PORTABLE OXYGEN CYLINDER PRESSURE AND CONDITION CHECK WAS PERFORMED IAW TASK 35-31-00-710-801; AFT OUTFLOW VALVE GASKET WAS REPLACED IAW AMM 21-31-03-400-801; THE BONDING JUMPER WAS REPLACED IAW AMM 21-31-03; THE CABIN PRESSURE CONTROLLERS WERE REPLACED IAW AMM 21-31-01-000/400-801. THE FIM 21-52 TASKS 809 AND 835 WAS PERFORMED, THE PASSENGER OXYGEN SYSTEM MANUAL DEPLOY OPERATIONAL TEST WAS PERFORMED IAW AMM TASK 35-22-00-700-802, TESTED CORRECT.
